# SDR ASAA2023011731535

- Difficulty date: January 13, 2023
- Submitted: January 17, 2023
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 58,893 hours, 17,523 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 3400010260
- Part serial: DD870147K
- Condition: Damaged
- Location: Nr 1 Engine Fan
- Part time: 19,321 hours, 15,218 cycles
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING ASA TASK CARD SBCFM56-7B-72-1033-1, ENGINE #1, S/N 895978, FOUND FAN BLADES AT POSITION #2 AND #17 FAILED ULTRASONIC (UTI) INSPECTION PER ASA SUPPLEMENT 72-21-02, FOR CONVEX (CV) BLADE ROOTS WITH BLADE #2 INDICATION OF 36% 4.3" FROM THE LEADING EDGE AND BLADE #17 INDICATION OF 30% 4.7" FROM THE LEADING EDGE. GROUNDED - YES. REMOVED AND REPLACED FAN BLADES #2 AND #17 PER ASA TASK CARD 78472010 AND FAN BLADE #14 AS OPPOSITE PAIR PER TASK CARD 78472010. RESET THE AVVEM BALANCE TO NOMINAL. ALL LOCATIONS P14. FAN BLADES REMAPPED.
